# SDR VNAA2013103100012

- Difficulty date: October 31, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 23,406 hours, 23,138 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE DOOR OPEN AFTER TAKEOFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MX INSPECTED, ADJUSTED NLG DOOR PROXIMITY SENSORS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
